MathSciNet Relay Station
MathSciNet bibliographic data
MR476554 05C05 (02H05 02K30 46A45)
Stern, Jacques A Ramsey theorem for trees, with an application to Banach spaces. Israel J. Math. 29 (1978), no. 2-3, 179–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement